# SDR AALA202310044447

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 10,999 hours, 3,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M9080
- Condition: Bulged
- Location: Zone 800 - Doors
- Part time: 25,961 hours, 11,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE RAFT BULGING AT TOP. REPLACED SLIDE RAFT PER TASK CARD 26C84152002.
